# SDR DALA2016030901766

- Difficulty date: March 8, 2016
- Submitted: March 9, 2016
- Operation: Air carrier
- Aircraft: N893AT
- Make and model: Boeing 717-200
- Aircraft serial: 55045
- Aircraft time: 32,380 hours, 21,737 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 674
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT AFT BULKHEAD AREA RT SIDE BS 674 BETWEEN LONGERONS 23R AND 24R WING FRONT SPAR FWD FACE SUPPORT PLATE CRACKED IN RADIUS.  REPLACED FWD CARGO COMPARTMENT AFT BULKHEAD AREA RT SIDE BS 674 BETWEEN LONGERON 23R AND 24R WING FRONT SPAR FWD FACE SUPPORT PLATE IAW DG NR 5971094, SHT 1 AND SRM 51-40-08, SRM 51-40-02.
